# SDR 20000913SH034

- Difficulty date: August 28, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N4133D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843117
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 6270113
- Condition: Frayed
- Location: Lt Stabilator
- Part time: 2,241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD STABILATOR CONTROL CABLE FRAYED.  (X)
